# SDR MALA040450

- Difficulty date: June 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,771 hours, 8,763 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: P07892
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE, 1304240-1,1304240-2 & 1304241-3 FROM PREVIOUS LOG PAGES.  AC TO BE 3 ENG.  FERRIED FROM MEM TO MSP FOR NR 2 ENG REPLACEMENT.  NR 2 ENG LOCK DOWN 3 FWD GALLEY CARTS REMOVED & POTABLE WATER DRAINED.  MAINTENANCE REMOVED & REPLACED NR 2 ENG P/N 2-003-040-15, S/N ON LF07608, OFF P07892 IAW JOB CARD 7100-502 REF WORK PACKAGE ISSUED BY PLANNING DATED 6-21-04.
